# SDR RAIA970401

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 939
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Jack
- Part number: 1859E
- Condition: Failed
- Location: Nlg
- Part time: 9,993 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7286 - NOSE LANDING GEAR INTRANSIT LIGHT ON WHEN GEAR EXTENDED.  CAN'T SEE TAXI LIGHT.  MAINTENANCE REPLACED NOSE GEAR DOWNLOCK JACK.  (M)
